# SDR 2GYR2019040500001

- Difficulty date: March 12, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N883SC
- Make and model: Cessna 560XL
- Aircraft serial: 5124
- Aircraft time: 7,556 hours, 5,659 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Chafed
- Location: Fuel Probe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PROBE WIRING INSIDE OF RIGHT WING FUEL TANK PANEL 521BB  IS CHAFFED THROUGH TO BARE WIRE. ALSO SEVERAL WIRES WITHIN THE FUEL TANKS WERE FOUND TO BE RUBBING ON THE PIPING WITHIN THE TANK.
